MathSciNet Relay Station
MathSciNet bibliographic data
MR2128706 (2006e:55007) 55N22 (55P42 55P60 55U35)
Hovey, Mark; Strickland, Neil Comodules and Landweber exact homology theories. Adv. Math. 192 (2005), no. 2, 427–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement